Started feeling bad and different (more disoriented, numbness, sleep problems) a few days after my latest refill of metoprolol tartrate and now I notice pharmacy changed my generic brand from Mylan to Caraco. Pills look different but I've identified them as correct doses. I feel worse but I can't be sure that's it. I'm trying to get specific documentation from each manufacturer including side effect rates, but I can't seem to find it. Any advice? Anyone else had a problem with Caraco? Is there data sorted by manufacturer?
Its the same medication, however it could be a different base, and that could be causing you trouble. I would ask my pharmacist if he can get you a list of the inactive ingredients in both pills. One might be absorbing better then the other. Or an additive could be a problem for you.
YES! My husband was switched yesterday from the Mylan to the Curaco Metropolol and has been on the Mylan generic for at least two years with no problems. This morning, two hours after taking the Curaco generic, he started feeling disoriented, dizzy and having vision problems with the Curaco. We have called the drugstore and they agreed to special order the Mylan lab generic. Very weird.
My pharmacy changed from Mylan to Carac. After 2 days my BP was out of control and I went to the ER and was admitted to hospital. The stress test showed no problems and my cardiologist blamed to much salt in my diet (which hadn't really changed that much). The only real change was the prescription. I will insist on a different mfg. now. The problem was not me.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2015 • 0 answers
Posted 25 Feb 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer
Metoprolol Tartrate - I ran out of my metoprolol an today will be my 4th dose missed should I go to?
Posted 10 Jul 2017 • 1 answer
Posted 14 Aug 2017 • 4 answers